# SDR SWIA201642485

- Difficulty date: August 28, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N874AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7551
- Aircraft time: 33,988 hours, 30,429 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, G, A

## Discrepancy

ACFT LOST PRESSURIZATION, NOT PRESSURIZING, NO OUTPUT FROM PACK AT 24K FEET, DECLARED EMERGENCY & DESCENDED.  CREW FOLLOWED QRH AND 
DEPLOYED MASKS.  PASSENGER USED MASKS.  REMOVED AND REPLACED LT PACK PRSOV AND BOTH PACK OVERPRESSURE SWITCHES IAW AMM. OPERATIONAL CHECK GOOD AT THIS TIME.
